Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What could be the cause of getting pregnancy symptoms after a negative in blood and hp tests ?

Hi…me & my husband have been doing the withdrawal method for more than 1 year after our 1st baby was born (I know it’s not safe – I have never been on pills ). I have always been regular on my period (I guess 27-28 days) my last period was last month in March I dint exactly remember the date but I guess around the 10th -13th but this month I have not yet got my period 3 weeks late. I have done HPT & blood test both negative…! I am feeling bloated & having kind of wired feeling in my stomach & feel like my breast & hands are a little swollen…what can the issue be? Kindly help
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
If you are correct about you last period date,then you are late by 2 weeks.If thats the case,then the first thing to rule out is pregnancy.If you tests are negative then i think pregnancy can be ruled out.Then the options for missed periods can be stress related or hormone related.I suggest that you wait for a few days more.If you dont get your periods in the next cycle then do another test and if negative then you need to be investigated extensively.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor